Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 398286, 8 pages
http://dx.doi.org/10.1155/2014/398286
Research Article

Numerical Methods for Fractional Order Singular Partial Differential Equations with Variable Coefficients

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics, Zawia University, Zawia, Libya
3Department of Mathematics and Institute of Mathematical Research, University Putra Malaysia, 4300 Serdang, Selangor, Malaysia

Received 11 October 2013; Accepted 22 January 2014; Published 10 March 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We implement relatively analytical methods, the homotopy perturbation method and the variational iteration method, for solving singular fractional partial differential equations of fractional order. The process of the methods which produce solutions in terms of convergent series is explained. The fractional derivatives are described in Caputo sense. Some examples are given to show the accurate and easily implemented of these methods even with the presence of singularities.